I have been dealing with uncontrollable tremors all day today. They are really bothersome. I know my doctor (neurologist) said stress and tiredness increases the tremors. I would guess I am stressed. But I can not stop being stressed. My hands are shaking like crazy. What can I do?? I can not deal with this shaking... This is new for me to this degree.
Hi Mysisterskeeper, I haven't been on lately, but wanted to introduce myself. I chose the name Sleepingbeauty because I have long periods of intense pain that takes everything out of me and I may sleep most of the day and night away. I really shouldn't consider it sleep though....I can't possibly function so I'm down for the count. There are times that I am almost paralyzed when I try to get up....I can hardly manage to hold my eyes open, hold my head up, move my arms and legs, or manage to speak. It's like I've been drugged. It wasn't until my husband video recorded one of these attacks that my neurologist took me at my word. Now I have an appt at Vanderbilt Hospital next month. I have tremors and uncontrollable jerks and twitches. Hopefully we'll finally get somewhere. I'm saying all this to let you know, you aren't alone. I will pray that your doctor's will find a way to help you soon. God bless, and keep the faith.
I started a new medication a couple days ago. I had a great deal of swelling I think before the new med. So I had the tremors and today nonstop voiding... To the point I could not make it to the bathroom in time a couple times... How embarrassing. My swelling has decreased not totally. So perhaps it is the new medication.
Sleepingbeauty do they have any idea what the cause of your symptoms? That sounds very scary. It was smart that your husband decided to video tape you having an episode. I am so sorry that you suffer from such a severe attacks that impacts your day and night so badly. I hope they come to the bottom of it. Thank you for sharing. I feel like I do not have ia right to complain when I hear how you and Venusdreams suffer. I am so sorry. Venusdreams do you know what causes the rapid weight gain? Isn't it strange that there is a whole population of people who suffer from debilitating illnesses? You both are in my prayers. Please let us know how things go out the hospital.
The weight gain is hormonal due to stress and leaky gut syndrome. My bigger problem is an itchy head. I'm told its just a symptom. As for complaining, if you need to vent, you go right ahead and do it. This condition is terrible, and isolating. Talk- talk to people who understand what you face day in and day out. Unrelentingly
As for tremors, I find that having someone rub down those muscles helps me relax. So if it my hand, my wife will stroke from shoulder or elbow to my wrist until I stop. Sort of how you would stroke down a cats spine or a horses flank. Strong and smooth
Hi again MySistersKeeper, First I want you to know that pain is pain dear girl. Every one of us are here for the same reason. So no more saying such, okay. You DO deserve to vent, cry, Complain, whatever you see fit. We are all here for each other and to pray for one another. Btw, thank you so much for the prayers. We can't have to many of those now can we. 😉 As for mt attacks, They don't know anything yet for sure. We're hoping to get answers soon. I had a test done through urinalysis about 5 weeks ago that came back for a very rare disease called Porphyria. My doctors all say they highly doubt that is what this is, but it has to be confirmed through follow-up testing to see for sure. I pray it isn't. I have multiple autoimmune diseases and it's possible there is severe nerve damage from those being hard to control since I'm resistant. Time will tell. Until then, we pray. Take care sweets!
For a long time I thought my hand trenors were from a medication. Then yesterday in the neurosurgeons' office I put 2 and 2 together. There's a good chance the tremors are partially from my neck. That surgery is waiting until after our Christmas concert, the lumbar spine is first.
Of course, at the VA, they agreed it was JUST the meds. They also just thought my tingling hands were carpal tunnel without even doing a neck xray. Sigh. Never thought I'd be more happy about Medicare than the VA. Arg.
Mysisterskeeper, you mentioned an increase in irrigation along with the tremors, shortly after the new medication. Have you checked possible side effects of that medication? If it all keeps up if call the doctor. Hope you feel better soon without the uncontrollable tremors. Been here and it's not fun! Hugs & prayers! 🙂💕🙏🌼